# SDR IWV2006F00000

- Difficulty date: May 1, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N18VV
- Make and model: Cessna 402C
- Aircraft serial: 402C0619
- Engine: Cont TSIO520*
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Channel
- Part number: 56541111
- Condition: Cracked
- Location: Lt Engine
- Part time: 15,951 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH AD 2005-12-13 BY INSTALLATION OF SPAR MOD KIT SK402-47B IT WAS DISCOVERED THAT THE LT NACELLE OB ENGINE SUPPORT BEAM CHANNEL PN 56541111 HAD A 1.75 INCH CRACK RUNNING  LONGITUDINALLY ON THE IB RADIUS.  THE AREA OF THE CRACK IS IN A LOCATION WHERE THAT PORTION OF THE CHANNEL IS TO BE REMOVED AND NEW CHANNEL INSTALLED IAW SK402-47B.  (K)
